Absolute stability of the solutions of linear differential equations with time lags in Banach space
- 39 Downloads
The connection between the exponential stability of the solutions of linear differential equations in space of multidimensional bounded vector sequences and the absolute asymptotic stability of the solutions of differential equations with several time lags is investigated.
KeywordsDifferential Equation Banach Space Asymptotic Stability Exponential Stability Linear Differential Equation
Unable to display preview. Download preview PDF.
- 1.B. O. Koval' and É. F. Tsarkov, “Necessary and sufficient conditions for absolute asymptotic stability of linear systems of differential equations with constant time lags,” Dokl. Akad. Nauk UkrSSR, Ser. A,6, 506–509 (1972).Google Scholar
- 2.Yu. M. Repin, “On stability conditions for systems of linear differential equations with arbitrary time lags,” Uch. Zap. Ural'skogo Un-ta,23, 31–34 (1960).Google Scholar
- 3.D. G. Korenivskyi, “Some stability criteria of linear stationary systems with delay,” Dokl. Akad. Nauk UkrSSR, No. 6, 708–710 (1966).Google Scholar
- 4.L. É. Él'sgol'ts and S. B. Norkin, Introduction to the Theory of Differential Equations with a Deviating Argument [in Russian], Nauka, Moscow (1971).Google Scholar
- 5.V. E. Slyusarchuk, “Sufficient conditions for absolute asymptotic stability of linear differential equations with several time lags in Banach space,” Matem. Zametki,17, No. 6, 919–923 (1975).Google Scholar
- 6.L. A. Zhivotovskii, “Absolute stability of the solutions of differential equations with several time lags,” Tr. Seminara Teorii Dif. Uravn. Otkl. Arg.,7, 82–91 (1969).Google Scholar
- 7.Yu. L. Daletskii and M. G. Krein, Stability of the Solutions of Differential Equations in Banach Space [in Russian], Nauka, Moscow (1970).Google Scholar